# SDR DL73S961275

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- System (JASC): 5755 · Spoilers
- Part: Seal
- Condition: Missing
- Location: Nr 2 Spoiler
- Stage of operation: DE
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

SEVERAL PAX REPORTED SOMETHING COMING OFF LT WING WHEN SPOILERS WERE DEPLOYED DURING DESCENT.  FOUND NR 2 SPOILER OTBD SEAL MISSING.  REPLACED SEAL.
